MathSciNet Relay Station
MathSciNet bibliographic data
MR906809 (89a:11119) 11R33 (16A24)
Childs, Lindsay N. Taming wild extensions with Hopf algebras. Trans. Amer. Math. Soc. 304 (1987), no. 1, 111–140.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement